- -

Exponentiality for the construct of affine sets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Exponentiality for the construct of affine sets

Show full item record

Claes, V. (2008). Exponentiality for the construct of affine sets. Applied General Topology. 9(1):21-32. doi:10.4995/agt.2008.1865.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85929

Files in this item

Item Metadata

Title: Exponentiality for the construct of affine sets
Author:
Issued date:
Abstract:
[EN] The topological construct SSET of affine sets over the two-point set S contains many interesting topological subconstructs such as TOP, the construct of topological spaces, and CL, the construct of closure spaces. For ...[+]
Subjects: Topological construct , Affine space , Cartesian closed category , Cartesian closed topological hull , Exponential object
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1865
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1865
Type: Artículo

This item appears in the following Collection(s)

Show full item record